Tampere University of Technology

TUTCRIS Research Portal

Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq

Research output: Contribution to journalArticleScientificpeer-review

Standard

Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq. / Guzmán Adán, Alí; Orelma, Heikki; Sommen, Franciscus.

In: Applied Mathematics and Computation, Vol. 346, 01.04.2019, p. 1-14.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Guzmán Adán, A, Orelma, H & Sommen, F 2019, 'Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq', Applied Mathematics and Computation, vol. 346, pp. 1-14. https://doi.org/10.1016/j.amc.2018.09.058

APA

Guzmán Adán, A., Orelma, H., & Sommen, F. (2019). Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq. Applied Mathematics and Computation, 346, 1-14. https://doi.org/10.1016/j.amc.2018.09.058

Vancouver

Guzmán Adán A, Orelma H, Sommen F. Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq. Applied Mathematics and Computation. 2019 Apr 1;346:1-14. https://doi.org/10.1016/j.amc.2018.09.058

Author

Guzmán Adán, Alí ; Orelma, Heikki ; Sommen, Franciscus. / Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq. In: Applied Mathematics and Computation. 2019 ; Vol. 346. pp. 1-14.

Bibtex - Download

@article{7f6d0b5706e340d6aea7806ece8d063b,
title = "Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq",
abstract = "In this paper we first define hypermonogenic solutions of the Dirac operator in Rp×Rq and study some basic properties, e.g., obtaining a Cauchy integral formula in the unit hemisphere. Hypermonogenic solutions form a natural function class in classical Clifford analysis. After that, we define the corresponding hypermonogenic plane wave solutions and deduce explicit methods to compute these functions.",
keywords = "Cauchy's formula, Hypermonogenic solution, Plane wave",
author = "{Guzm{\'a}n Ad{\'a}n}, Al{\'i} and Heikki Orelma and Franciscus Sommen",
year = "2019",
month = "4",
day = "1",
doi = "10.1016/j.amc.2018.09.058",
language = "English",
volume = "346",
pages = "1--14",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Hypermonogenic solutions and plane waves of the Dirac operator in Rp×Rq

AU - Guzmán Adán, Alí

AU - Orelma, Heikki

AU - Sommen, Franciscus

PY - 2019/4/1

Y1 - 2019/4/1

N2 - In this paper we first define hypermonogenic solutions of the Dirac operator in Rp×Rq and study some basic properties, e.g., obtaining a Cauchy integral formula in the unit hemisphere. Hypermonogenic solutions form a natural function class in classical Clifford analysis. After that, we define the corresponding hypermonogenic plane wave solutions and deduce explicit methods to compute these functions.

AB - In this paper we first define hypermonogenic solutions of the Dirac operator in Rp×Rq and study some basic properties, e.g., obtaining a Cauchy integral formula in the unit hemisphere. Hypermonogenic solutions form a natural function class in classical Clifford analysis. After that, we define the corresponding hypermonogenic plane wave solutions and deduce explicit methods to compute these functions.

KW - Cauchy's formula

KW - Hypermonogenic solution

KW - Plane wave

U2 - 10.1016/j.amc.2018.09.058

DO - 10.1016/j.amc.2018.09.058

M3 - Article

VL - 346

SP - 1

EP - 14

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

ER -